# SDR 9607539942

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- Engine: Pwa JT8D15
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 152BL705P
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,396 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EGT INDICATION FAILED IN FLIGHT AND AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE EGT INDICATOR WITH A SERVICEABLE UNIT.
